Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Power series having partial sums with zeros in a half-plane


Author: Albert Edrei
Journal: Proc. Amer. Math. Soc. 9 (1958), 320-324
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0093579-9
MathSciNet review: 0093579
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Carlson, Sur les fonctions entières, Arkiv för Mathematik vol. 35 (1948) pp. 1-18. MR 0025568 (10:27c)
  • [2] J. Korevaar, Approximation and interpolation applied to entire functions, Leiden thesis, Amsterdam, 1949. MR 0029989 (10:694a)
  • [3] -, The zeros of approximating polynomials and the canonical representation of an entire function, Duke Math. J. vol. 18 (1951) pp. 573-592. MR 0043203 (13:222b)
  • [4] G. Pó1ya, Über Annäherung durch Polynome mit lauter reellen Wurzeln, Rend. Circ. Mat. Palermo vol. 36 (1913) pp. 279-295.
  • [5] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, vol. 2, Berlin, 1925.
  • [6] P. Rosenbloom, Sequences of polynomials, especially sections of power series, Thesis, Stanford University, 1943.
  • [7] -, Distribution of zeros of polynomials, Lectures on Functions of a Complex Variable, Ann Arbor, 1955, pp. 265-285. MR 0072206 (17:246d)
  • [8] O. Szász, On sequences of polynomials and the distribution of their zeros, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 377-383. MR 0008274 (4:273c)
  • [9] L. Weisner, Power series the roots of whose partial sums lie in a sector, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 160-163. MR 0003799 (2:273c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0093579-9
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society